MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4518-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Images and videos were provided and reviewed by the product safety physician.The review of the customer provided media confirmed that the fred did not completely open at the proximal end as described in the complaint.One of the images shows what appears to be a separation of the inner and outer layers of the fred stent at the proximal section of the stent.The visual inspection of the provided media could not determine circumstances that led to this condition.Without the return of the implant, the investigation is limited and cannot determine the cause of the inability to open fully.
 
Event or Problem Description
It was reported that after deployment of the fred, the stent did not completely open at the proximal end.There was no reported patient injury or additional intervention.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11319383
Report Number2032493-2021-00038
Device Sequence Number19855800
Product Code OUT
UDI-Device Identifier00842429106785
UDI-Public(01)00842429106785(11)200513(17)230430(10)20051356U
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberFRED4518-PMA
Device Lot Number20051356U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR